Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 783–786 (Mi zvmmf3455)  

Scientific communications

A quadrature formula for the Fourier integral based on the use of a cubic spline

V. A. Avdeenko, A. A. Malyukov

Irkutsk

Full text: PDF file (413 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 101–103

Bibliographic databases:

UDC: 519.644
MSC: Primary 65T40; Secondary 65D32, 42A16
Received: 14.04.1987
Revised: 02.02.1988

Citation: V. A. Avdeenko, A. A. Malyukov, “A quadrature formula for the Fourier integral based on the use of a cubic spline”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 783–786; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 101–103

Citation in format AMSBIB
\Bibitem{AvdMal89}
\by V.~A.~Avdeenko, A.~A.~Malyukov
\paper A quadrature formula for the Fourier integral based on the use of a cubic spline
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 783--786
\mathnet{http://mi.mathnet.ru/zvmmf3455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005099}
\zmath{https://zbmath.org/?q=an:0706.65156}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 101--103
\crossref{https://doi.org/10.1016/0041-5553(89)90153-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3455
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021